Alert archive / Arkansas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 310, NWS Little Rock, AR

July 21, 2018Arkansas County, Monroe County, Prairie County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Jul 21, 2018, 1:09 AM CDT for Arkansas County, Monroe County, Prairie County, Arkansas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2018, 1:09 AM CDT (06:09 UTC)
Expired
Jul 21, 2018, 1:45 AM CDT
In force
36 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Arkansas County, AR, Monroe County, AR, Prairie County, AR

The radar

The Little Rock radar (KLZK), 109 km from the middle of the area, began a volume at 06:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 20, 9:08 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 6.2 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2018-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3694 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2018-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 220 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3694 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
1760 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
220 m²/s²
0-3 km storm-relative helicity
407 m²/s²
Significant tornado parameter
1.2
Supercell composite
28.4

Open this sounding in Storm Lab

The text

As transmitted.

970 
WUUS54 KLZK 210609
SVRLZK
ARC001-095-117-210645-
/O.NEW.KLZK.SV.W.0310.180721T0609Z-180721T0645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
109 AM CDT SAT JUL 21 2018

The National Weather Service in Little Rock has issued a

* Severe Thunderstorm Warning for...
  Southeastern Prairie County in central Arkansas...
  Southern Monroe County in eastern Arkansas...
  Northeastern Arkansas County in southeastern Arkansas...

* Until 145 AM CDT.

* At 109 AM CDT, a severe thunderstorm was located near Holly Grove,
  or 9 miles south of Clarendon, moving southeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Holly Grove...                    St. Charles...
  Aberdeen...                       Indian Bay...
  Casscoe...                        Crocketts Bluff...
  Lawrenceville...                  Ragtown...
  Duncan...                         Cross Roads in Monroe County...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3433 9110 3433 9119 3451 9143 3461 9140
      3465 9130 3455 9105 3447 9106 3447 9100
      3436 9100
TIME...MOT...LOC 0609Z 302DEG 32KT 3456 9130 

HAIL...1.00IN
WIND...60MPH
 
$$

Cooper
3 follow-up statements
952 
WWUS54 KLZK 210619
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
119 AM CDT SAT JUL 21 2018

ARC117-210629-
/O.CAN.KLZK.SV.W.0310.000000T0000Z-180721T0645Z/
Prairie AR-
119 AM CDT SAT JUL 21 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PRAIRIE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
eastern and southeastern Arkansas.

LAT...LON 3433 9110 3433 9119 3451 9132 3457 9127
      3460 9122 3455 9105 3447 9106 3447 9100
      3436 9100
TIME...MOT...LOC 0619Z 302DEG 32KT 3451 9121 

$$

ARC001-095-210645-
/O.CON.KLZK.SV.W.0310.000000T0000Z-180721T0645Z/
Monroe AR-Arkansas AR-
119 AM CDT SAT JUL 21 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR SOUTHEASTERN MONROE AND NORTHEASTERN ARKANSAS COUNTIES...

At 119 AM CDT, a severe thunderstorm was located near Holly Grove, or
13 miles southeast of Clarendon, moving southeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Holly Grove...                    St. Charles...
Indian Bay...                     Crocketts Bluff...
Lawrenceville...                  Ragtown...
Cross Roads in Monroe County...   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3433 9110 3433 9119 3451 9132 3457 9127
      3460 9122 3455 9105 3447 9106 3447 9100
      3436 9100
TIME...MOT...LOC 0619Z 302DEG 32KT 3451 9121 

HAIL...1.00IN
WIND...60MPH
 
$$

Cooper
836 
WWUS54 KLZK 210630
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
130 AM CDT SAT JUL 21 2018

ARC001-210640-
/O.CAN.KLZK.SV.W.0310.000000T0000Z-180721T0645Z/
Arkansas AR-
130 AM CDT SAT JUL 21 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ARKANSAS COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
eastern and southeastern Arkansas.

LAT...LON 3436 9100 3434 9108 3438 9113 3440 9114
      3440 9115 3442 9116 3443 9116 3446 9119
      3451 9120 3453 9115 3452 9106 3447 9106
      3447 9100
TIME...MOT...LOC 0630Z 301DEG 34KT 3444 9109 

$$

ARC095-210645-
/O.CON.KLZK.SV.W.0310.000000T0000Z-180721T0645Z/
Monroe AR-
130 AM CDT SAT JUL 21 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR SOUTHEASTERN MONROE COUNTY...

At 130 AM CDT, a severe thunderstorm was located near St. Charles, or
12 miles southwest of Marvell, moving southeast at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
St. Charles...                    Indian Bay...
Lawrenceville...                  Cross Roads in Monroe County...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3436 9100 3434 9108 3438 9113 3440 9114
      3440 9115 3442 9116 3443 9116 3446 9119
      3451 9120 3453 9115 3452 9106 3447 9106
      3447 9100
TIME...MOT...LOC 0630Z 301DEG 34KT 3444 9109 

HAIL...1.00IN
WIND...60MPH
 
$$

Cooper
157 
WWUS54 KLZK 210642
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
142 AM CDT SAT JUL 21 2018

ARC095-210652-
/O.EXP.KLZK.SV.W.0310.000000T0000Z-180721T0645Z/
Monroe AR-
142 AM CDT SAT JUL 21 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONROE COUNTY
WILL EXPIRE AT 145 AM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
eastern and southeastern Arkansas.

LAT...LON 3436 9100 3434 9108 3438 9113 3440 9114
      3440 9115 3442 9116 3443 9116 3446 9119
      3451 9120 3453 9115 3452 9106 3447 9106
      3447 9100
TIME...MOT...LOC 0642Z 302DEG 32KT 3438 9098 

$$

Cooper

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 12:44 AM CDT, 25 minutes earlier.

Area forecast discussion, Jul 21, 12:44 AM CDT, 25 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Little Rock AR
1244 AM CDT Sat Jul 21 2018

.UPDATE...

Updated to include the 06Z aviation discussion. Additionally,
the threat for severe thunderstorms remains across much of the
state through the remainder of tonight.

&&

.AVIATION...

TSRA continues across northwestern AR, and this activity should
overspread central/western terminals through 21/09Z. MVFR or worse
conditions, along with extreme turbulence, could be observed
in/near TS, but confidence at individual terminals too low to go
beyond VCTS mention for now. Will amend TAFs as necessary through
the morning. TS dissipates by 21/15Z with VFR expected through the
remainder of the period. Winds will be variable and gusty near TS,
then transition to westerly through the day Saturday. Speeds will
remain below 10 kts for the latter half of the period.

Cooper

&&

PREV DISCUSSION...(ISSUED 300 PM CDT Fri Jul 20 2018)

SHORT TERM...Tonight Through Sunday

At the surface, a frontal boundary remains stalled over far
northern Arkansas and southern Missouri. Outflow boundaries remain
over portions of the area from morning showers/storms. In the
upper levels, a ridge 5960 meter ridge remains centered over the
Panhandles region of Texas and Oklahoma.

Over the next few days, the ridge will contract or move westward.
This will allow the front to move down into Arkansas. Additional
showers and thunderstorms will be possible this afternoon into the
overnight hours along and ahead of the boundary.

With the ridge contracting, and surface flow becoming more
northerly, temperatures will be a little cooler. Heat index values
will be a little more tolerable, with values at/above 105 mainly
over the southwest half of the area. Issued a heat advisory for
tomorrow for most areas south of the Arkansas River (excluding
Little Rock).

Any overnight storms should diminish in the morning hours as the
front sinks into the state.

LONG TERM...Sunday Night Through Friday

The long term forecast will begin with an amplifying ridge of high
pressure over the southwestern US amidst a deepening trough
extending from the great lakes region into northern Florida.

The overall flow will remain uninterrupted due to a blocking Bermuda
High through Tuesday. At which point a cutoff low is expected to
form, and begin retrograding towards Louisiana through mid to late
week. This will change north/northwesterly flow into northeasterly
flow aloft, and will switch northerly surface winds around to the
south. This change in wind direction in the low levels will allow
for moisture advection and increased rain chances, especially across
southern and eastern portions of the state late next week.

Meanwhile, the ridge of high pressure will move westward towards the
desert southwest, which will allow several cold fronts associated
with the unsettled weather pattern to move through mid to late week.
Therefore, temperatures will be slightly cooler next week and near
seasonal averages.

FIRE WEATHER...
No significant fire weather issues are expected in the next seven
days. Minimum humidity will largely remain above 40 percent.
Scattered showers and thunderstorms will be possible, mainly
during the afternoons and evenings.

&&

.LZK Watches/Warnings/Advisories...
Heat Advisory from 1 PM this afternoon to 7 PM CDT this evening
FOR Bradley-Calhoun-Clark-Cleveland-Dallas-Desha-Drew-Garland-
Grant-Hot Spring-Jefferson-Lincoln-Logan-Montgomery-Ouachita-
Perry-Pike-Polk-Saline-Scott-Yell.

&&

Aviation...COOPER
Hazardous weather outlook, Jul 20, 6:37 PM CDT, 6 hours 32 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Little Rock AR
637 PM CDT Fri Jul 20 2018

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-211100-
Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard-
Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway-
Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland-
Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant-
Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita-
Calhoun-Bradley-Drew-
637 PM CDT Fri Jul 20 2018

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Tonight

Heat index values will remain high early this evening...with many
areas seeing heat index values of 105 to just over 115. Expect
heat index values to cool off later this evening.

Some strong to severe thunderstorms will be possible this
evening...with the best chances across the north and northeast
sections of the area. Damaging winds and large hail will be the
primary threats expected...with locally heavy rainfall also
possible.

.DAYS TWO THROUGH SEVEN...Saturday Through Thursday

The chance for thunderstorms will diminish over the weekend...with
potential for some thunderstorms returning for Tuesday through
Thursday of next week.

Heat index values will remain a concern through much of the
period as well. Most locations will see heat index values in the
upper 90s to around 105 degrees. Some areas may see heat index
values exceed 105 degrees during the afternoon and evening hours.

.Spotter Information Statement...

Spotter activation will not be needed.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

In the hours before

Special weather statement, Jul 21, 12:12 AM CDT, 57 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1212 AM CDT SAT JUL 21 2018

ARZ003-210600-
Boone AR-
1212 AM CDT SAT JUL 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR BOONE COUNTY UNTIL 100 AM CDT...

At 1212 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Roberson Hollow to near Green Forest.
Movement was southeast at 40 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Harrison...                       Bergman...
Valley Springs...                 Omaha...
Dugger...                         Olvey...
Myrtle...                         Capps...
Roberson Hollow...                Self...
Willis...                         Crawford...
Winington...                      Bellefonte...
Alpena...                         Everton...
Zinc...                           Batavia...
Bear Creek Springs...             New Hope in Boone County...

LAT...LON 3638 9289 3611 9289 3612 9302 3623 9330
      3650 9329 3650 9312
TIME...MOT...LOC 0512Z 296DEG 48KT 3652 9332 3639 9346

46
Local storm report, Jul 21, 12:39 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1239 AM CDT SAT JUL 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     HAIL             2 NE BROWNSVILLE        34.84N  91.86W
07/21/2018  E1.00 INCH       LONOKE             AR   SOCIAL MEDIA

&&

EVENT NUMBER LZK1800215

44
Local storm report, Jul 21, 12:55 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1255 AM CDT SAT JUL 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND DMG     1 W LAGRUE              34.45N  91.33W
07/20/2018                   ARKANSAS           AR   PUBLIC

            CONSIDERABLE TREE AND POWER LINE DAMAGE OCCURRED NEAR
            THE INTERSECTION OF HIGHWAYS 33 AND 153 WEST OF
            CROCKETTS BLUFF.

&&

EVENT NUMBER LZK1800216

44
Local storm report, Jul 21, 1:01 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
101 AM CDT SAT JUL 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND DMG     CLARENDON               34.70N  91.31W
07/20/2018                   MONROE             AR   EMERGENCY MNGR

            EM REPORTS NUMEROUS TREES AND POWER LINES DOWN IN THE
            CITY OF CLARENDON. THE ENTIRE CITY WAS WITHOUT POWER.

&&

EVENT NUMBER LZK1800217

44
Local storm report, Jul 21, 1:04 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
104 AM CDT SAT JUL 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     TSTM WND DMG     ETHEL                   34.29N  91.16W
07/20/2018                   ARKANSAS           AR   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES WERE BLOWN DOWN ALONG
            HIGHWAY 17 NEAR ETHEL.

&&

EVENT NUMBER LZK1800218

44
Local storm report, Jul 21, 1:06 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
106 AM CDT SAT JUL 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     TSTM WND DMG     ULM                     34.58N  91.46W
07/20/2018                   PRAIRIE            AR   EMERGENCY MNGR

            EM REPORTED A NUMBER OF TREES AND POWER LINES WERE
            BLOWN DOWN IN AND AROUND ULM.

&&

EVENT NUMBER LZK1800219

44

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 8:46 PM CDTSpecial Weather StatementLZKVan Buren, White44 min
Jul 20, 8:53 PM CDTSevere Thunderstorm WarningLZKArkansas, Lonoke, Monroe, Prairie, Woodruff52 min
Jul 20, 8:55 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski50 min
Jul 20, 8:59 PM CDTSpecial Weather StatementLZKLonoke31 min
Jul 20, 9:36 PM CDTSevere Thunderstorm WarningLZKArkansas, Monroe, Prairie39 min
Jul 20, 9:37 PM CDTSevere Thunderstorm WarningLZKMonroe53 min
Jul 20, 9:44 PM CDTSevere Thunderstorm WarningLZKFaulkner, Jefferson, Lonoke, Prairie, Pulaski46 min
Jul 20, 9:54 PM CDTTornado WarningLZKArkansas, Monroe36 min
Jul 20, 10:16 PM CDTSevere Thunderstorm WarningLZKArkansas, Monroe, Prairie29 min
Jul 20, 10:19 PM CDTTornado WarningLZKArkansas, Desha, Monroe26 min
Jul 20, 10:27 PM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski20 min
Jul 20, 10:43 PM CDTSevere Thunderstorm WarningLZKArkansas, Monroe, Prairie32 min
Jul 20, 10:44 PM CDTSpecial Weather StatementLZKDesha31 min
Jul 20, 11:07 PM CDTSevere Thunderstorm WarningLZKArkansas, Monroe23 min
Jul 20, 11:28 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Monroe47 min
Jul 21, 12:02 AM CDTSpecial Weather StatementLZKPhillips43 min
Jul 21, 12:12 AM CDTSpecial Weather StatementLZKBoone48 min
Jul 21, 12:19 AM CDTSevere Thunderstorm WarningLZKBoone, Marion, Newton, Searcy41 min
Jul 21, 12:27 AM CDTSevere Thunderstorm WarningLZKLonoke, Prairie48 min
Jul 21, 12:48 AM CDTSevere Thunderstorm WarningLZKJohnson, Newton57 min
Jul 21, 12:53 AM CDTSevere Thunderstorm WarningLZKLonoke37 min
Jul 21, 1:03 AM CDTSevere Thunderstorm WarningLZKMarion, Newton, Pope, Searcy, Stone, Van Buren46 min
Jul 21, 1:14 AM CDTSevere Thunderstorm WarningLZKBaxter, Marion, Searcy, Stone46 min
Jul 21, 1:22 AM CDTSevere Thunderstorm WarningLZKCleburne, White23 min
Jul 21, 1:29 AM CDTSevere Thunderstorm WarningLZKJohnson, Logan34 min
Jul 21, 1:36 AM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Pope, Van Buren38 min
Jul 21, 1:38 AM CDTSevere Thunderstorm WarningLZKPrairie, White, Woodruff37 min
Jul 21, 1:40 AM CDTSpecial Weather StatementLZKPope50 min
Jul 21, 1:51 AM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, White24 min
Jul 21, 2:09 AM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, White36 min
Jul 21, 2:13 AM CDTSpecial Weather StatementLZKFaulkner, White62 min
Jul 21, 2:23 AM CDTSpecial Weather StatementLZKPerry52 min
Jul 21, 2:48 AM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Pulaski, Saline57 min
Jul 21, 3:15 AM CDTSevere Thunderstorm WarningLZKArkansas, Monroe45 min
Jul 21, 3:18 AM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski, Saline27 min
Jul 21, 3:34 AM CDTSpecial Weather StatementLZKJohnson56 min
Jul 21, 3:39 AM CDTSevere Thunderstorm WarningLZKGrant, Jefferson, Lonoke, Pulaski, Saline51 min
Jul 21, 4:00 AM CDTSpecial Weather StatementLZKPope45 min
Jul 21, 4:20 AM CDTSpecial Weather StatementLZKDesha, Drew, Lincoln55 min
Jul 21, 4:24 AM CDTSevere Thunderstorm WarningLZKConway, Logan, Perry, Pope, Yell51 min
Jul 21, 4:53 AM CDTSpecial Weather StatementLZKFaulkner, Lonoke, Pulaski52 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.